# SDR AALA20010795

- Difficulty date: April 11, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN5103
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GRU - FLT 999 - LEFT GEN LIGHT FLICKERED ON/OFF FOR 1 HOUR BEFORE STAYING ON.  DISCONNECTED GEN DRIVE.  REMOVED AND REPLACED LEFT IDG DUE NOTED OIL LEAKAGE AS PER MM.  ACCOMPLISHED LEAKAGE AN DOPS TEST AS REQUIRED.  OK FOR SERVICE.  (M)
